# SDR AALA202409031453

- Difficulty date: September 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 29,960 hours, 12,322 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PLS DUE TO THE FLIGHT CREW REPORTING THAT THE LANDING GEAR WOULD NOT RETRACT ALONG WITH A LANDING GEAR SHOCK ABSORBER ECAM FAULT MESSAGE. THE AIRCRAFT LANDED SAFELY AT PLS WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED ** (OPEN)
